Journal Report

JOURNAL OF COMBINATORIAL THEORY SERIES A

Download PDF
Journal Information
Journal Title
JOURNAL OF COMBINATORIAL THEORY SERIES A
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
ISSN
0097-3165
E-ISSN
1096-0899
Database
Clarivate
Domain
Physical Sciences, Social Sciences
Classification History
Year A+ A B C
2026 ✓ ✓
2025 ✓ ✓
2024 ✓ ✓
2023 ✓ ✓
2021/2022 ✓ ✓
2020 ✓ ✓
2019 ✓ ✓
2018 ✓
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
On limiting distributions of Graham, Knuth, Patashnik recurrences
Paweł Hitczenko
2027-4 Vol. 227 Pages 106270
Explicit construction of spherical 5- and 7-designs
Ryutaro Misawa
2027-4 Vol. 227 Pages 106273
The separating Noether number for all finite abelian groups
Qinghai Zhong
2027-4 Vol. 227 Pages 106277
Eigenvectors of the De Bruijn graph Laplacian: A natural basis for the cut and cycle space
Anthony Philippakis, Neil Mallinar, Parthe Pandit et al.
2027-4 Vol. 227 Pages 106272
Graphs with constant links and induced Turán numbers
Yair Caro, Adriana Hansberg, Zsolt Tuza
2027-4 Vol. 227 Pages 106275
Extremal t-intersecting families for finite sets with t-covering number at least t + 2
Tian Yao, Dehai Liu, Kaishun Wang
2027-4 Vol. 227 Pages 106280
Nonregular graphs with a given maximum degree attaining the maximum spectral radius
Zejun Huang, Jiahui Liu, Chenxi Yang
2027-4 Vol. 227 Pages 106271
On k-arc-transitive inner-automorphic Cayley graphs
Jun-Jie Huang, Yan-Quan Feng, Young Soo Kwon et al.
2027-4 Vol. 227 Pages 106278
A product version of the Hilton-Milner Theorem II
Peter Frankl, Jian Wang
2027-2 Vol. 226 Pages 106261
Triangulations of the 3-sphere with knotted edge
Dionne Ibarra, Daniel V. Mathews, Jessica S. Purcell et al.
2027-2 Vol. 226 Pages 106269
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 31, 2026 23:43